# SDR CALA2025071406496

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 27,285 hours, 10,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854029
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-2 DOOR AREA, INNER CHORD CORRODED ON UPPER SURFACE BETWEEN BS 951 AND BS 986 APPROX. LBL-50.    REMOVED AND REPLACED L2 DOOR CREASE BEAM IAW B737-900 SRM 51-40-02 AND 51-40-05 AND BAC DWG 147A8540 ESFR COMPLETED CHANGED RII STATUS REMOVED AND REPLACED L2 DOOR CREASE BEAM IAW SRM 51-40-02 AND 51-40-05 AND BAC DWG 147A8540 REV-.
